Volume 9, Issue 4 (12-2023)                   mmr 2023, 9(4): 80-110 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Tafakkori-Bafghi M, Heydari M, Barid Loghmani G. The Legendre-Picard iteration method for the numerical solution of Fredholm integral equations of the second kind. mmr 2023; 9 (4) :80-110
URL: http://mmr.khu.ac.ir/article-1-3140-en.html
1- Yazd University
2- Yazd University , m.heydari@yazd.ac.ir
Abstract:   (603 Views)
In this study, an efficient numerical method for solving the Fredholm integral equations of the second kind is presented. The proposed method is based on the Picard iteration method, the shifted Legendre polynomials, and the shifted Legendre-Gauss integration rule. According to the orthogonal property of Legendre polynomials, the proposed method uses an iterative scheme to update the coefficients of the series of approximate solution. Also, a vector-matrix structure is introduced to increase the efficiency and reduce the computational time. The numerical results clearly indicate the feasibility and the accuracy of the proposed technique.
Full-Text [PDF 960 kb]   (253 Downloads)    
Type of Study: Original Manuscript | Subject: Mat
Received: 2020/10/12 | Revised: 2024/04/7 | Accepted: 2023/01/23 | Published: 2023/12/31 | ePublished: 2023/12/31

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb